# SDR SWIA202056185

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R/H FOOR SILL AT APPROX. FS559.00+14   (C-CHECK) RO 2/9/2021   REPLACED R/H FLOOR SILL BETWEEN FS559.00 & FS559.00+16. REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, & DWG 601R31133 REV J. COMPLIED WITH TASK CARD 51-900-1003-SKY.
